# SDR CHQA200600074

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 14,986 hours, 12,983 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 14531063419
- Condition: Punctured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 7826 - MDT-ORD - ON CLIMBOUT OF MDT AT ABOUT 12,000 FEET, E1 HYD PUMP FAIL ADVISORY MESSAGE APPEARED ON EICAS.  CHECKED HYDRAULIC PAGE ON MFD AND NOTICED QUANTITY DROPPING.  TURNED OFF ELECTRIC PUMP PER QRH AND HYD 1 LOW QTY ADVISORY MESSAGE APPEARED ON EICAS.  RAN QRH, SLOWED TO 250 KTS.  NOSE GEAR OPENED AS EXPLAINED IN QRH.  DECLARED EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE ENGINE HYDRAULIC LINE.
